# SDR AALA201704039031

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,393 hours, 19,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS/COVER/BEZEL DAMAGED. LIGHT FUNCTIONS ARE  NORMAL EMERGENCY EXIT SIGN IS MISSING OUTER COVER AND BULB. LOCATED ACROSS FROM FWD COAT CLOSET. PERFORMED REPLACE EMERGENCY EXIT SIGN ASSY LIGHT IAW AMM25-63-00, GOOD TO SERVICE, REMOVED PLACARD. THE AIRCRAFT WAS NOT GROUNDED.
